# SDR MWEA030236

- Difficulty date: May 28, 2003
- Submitted: May 28, 2003
- Operation: Air carrier
- Aircraft: N810ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48072
- Aircraft time: 42,090 hours, 40,951 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Part number: 995766437
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO DOOR LOWER FORWARD STOP FITTING ANGLE IS CRACKED.  --  FABRICATED AND INSTALLED NEW FORMER.
